MathSciNet Relay Station
MathSciNet bibliographic data
MR2121575 76M10 (65N30 76D05)
Girault, V.; Nochetto, R. H.; Scott, R. Maximum-norm stability of the finite element Stokes projection. J. Math. Pures Appl. (9) 84 (2005), no. 3, 279–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement